uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Idempotent subquotients of symmetric quasi-hereditary algebras
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra, Geometry and Logic. (Algebra)
2009 (English)In: Illinois Journal of Mathematics, ISSN 0019-2082, Vol. 53, no 3, 737-756 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 53, no 3, 737-756 p.
National Category
URN: urn:nbn:se:uu:diva-138955ISI: 000207876700002OAI: oai:DiVA.org:uu-138955DiVA: diva2:380410
Available from: 2010-12-21 Created: 2010-12-21 Last updated: 2015-08-14Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Mazorchuk, Volodymyr
By organisation
Algebra, Geometry and Logic
In the same journal
Illinois Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 181 hits
ReferencesLink to record
Permanent link

Direct link